CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Large time behavior of entropy solutions to one-dimensional unipolar hydrodynamic model for semiconductor devices 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2018, 卷号: 69, 期号: 3, 页码: 12
Authors:  Huang, Feimin;  Li, Tianhong;  Yu, Huimin;  Yuan, Difan
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Isentropic Euler-Poisson equations  Compensated compactness  Entropy solution  Vanishing viscosity  Large time behavior  
Asymptotic convergence to planar stationary waves for multi-dimensional unipolar hydrodynamic model of semiconductors 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 251, 期号: 4-5, 页码: 1305-1331
Authors:  Huang, Feimin;  Mei, Ming;  Wang, Yong;  Yu, Huimin
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Euler-Poisson equations  Unipolar hydrodynamic model of semiconductor  Nonlinear damping  Planar stationary waves  Asymptotic convergence  Exponential decay rates  
ASYMPTOTIC CONVERGENCE TO STATIONARY WAVES FOR UNIPOLAR HYDRODYNAMIC MODEL OF SEMICONDUCTORS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2011, 卷号: 43, 期号: 1, 页码: 411-429
Authors:  Huang, Feimin;  Mei, Ming;  Wang, Yong;  Yu, Huimin
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Euler-Poisson  unipolar hydrodynamic model  semiconductor  nonlinear damping  asymptotic behavior  convergence rates  
Weak solutions to isothermal hydrodynamic model for semiconductor devices 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 247, 期号: 11, 页码: 3070-3099
Authors:  Huang, Feimin;  Li, Tianhong;  Yu, Huimin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Isothermal Euler-Poisson equations  Entropy  Compensated compactness  Semiconductor  
Large time behavior of Euler-Poisson system for semiconductor 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2008, 卷号: 51, 期号: 5, 页码: 965-972
Authors:  Huang FeiMin;  Pan RongHua;  Yu HuiMin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
large time behavior  Euler-Possion system  semiconductor  entropy  
Existence and uniqueness of positive solution for Sturm-Liouville singular boundary value problem 期刊论文
INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 2007, 卷号: 38, 期号: 1, 页码: 3-15
Authors:  Yu, Huimin;  Lv, Haiyan;  Liu, Yansheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
singularity  positive solution  lower solution  Schauder's fixed point theorem